# SDR 99UAL900076

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Engine: Pwa PW4077
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Solenoid
- Part number: 04P2310
- Condition: Sticking
- Location: Nr 2 Engine
- Part time: 793 hours
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE EXPERIENCED COMPRESSOR STALL SEVERAL TIMES DURING DESCENT FROM FLIGHT LEVEL 40.5 TO 24.0.  *S/D*  SURGES, WHICH WERE RECOVERABLE, WERE ATTRIBUTED TO THE 2.9 STABILITY BLEED VALVE NOT OPENING WHEN COMMANDED.  REPLACED 2.9 BLEED CONTROL SOLENOID (P/N 04P23-10), DUE TO STICKING INTERMITTENTLY ON STABILITY SIDE.
